# SDR HALA20240923165

- Difficulty date: September 21, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 42,277 hours, 6,596 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Valve
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ON ECAM, APU LP VALVE FAULT FOUND. REMOVED AND REPLACED APU SHUTOFF ACTUATOR PER AMM 28-24-52-400-801-A. CONDITION SAME. REMOVED AND REPLACED RELAY 6QF PER ESPM 20-46-50-01-E ASM 28-29-01. CONDITION SAME. REMOVED AND REPLACED APU LP FUEL SHUTOFF VALVE PER AMM 28-29-42. CONDITION SAME. REPLACE 8QC PUSHBUTTON SWITCH PER TSM 28-29-810-801A TO CLEAR APU LP VALVE FAULT MESSAGE. REMOVED AND REPLACED 8QC PUSH BUTTON SWITCH IAW ESPM 20-45-22. OPS CHECKED GOOD. AMM 28-29-00-710-802-A. OKAY FOR SERVICE.
